Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Glyaha HQ lotion, Clindamycin, Kojivit gel, hyper-pigmentation on chin

Hi Doctor. I am 24yrs old girl. I had been prescribed by Skin Doctor to apply Glyaha HQ lotion for two months with alternate use of Clindamycin i.e, one night Glyaha and the next night Clindamycin. However after two months he recommended to use Kojivit gel in the place of Glyaha as I told him my skin has become dry since its application and he prescribed me to use Glyaha only on Sunday nights. Now I use Kojivit gel and Clindamycin on alternate days and Glyaha on Sundays as prescribed by the Doctor. But now I have some pimple marks on my right cheek and I want them to fade asap. Can I start applying Glyaha again like before on alternate days? And does it help in fading Pimple scars that are little deep? And I have hyper pigmentation on my chin beneath my lower lip . Does Glyaha help lightening that? And are there any serious side affects of Glyaha HQ lotion? Please help.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  3611
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello mam.
Glyaha HQ lotion doesnt have very serious side effects, don't worry.
The better way to get rid of post pimple pigmentation is chemical peeling. This is the fastest and the safest, cheapest way.
The treatment plan for post acne scars (pits) is totally different. It is done either by fractional CO2 laser, derma roller, along with a combination of TCA cross.
For individual isolated pits, subcision is a better. These treatment options should only be tried when new pimples have stopped occurring.
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor